Advanced Search

Show simple item record

dc.contributor.authorDogan, Abdulkadir
dc.date.accessioned2021-04-20T11:15:13Z
dc.date.available2021-04-20T11:15:13Z
dc.date.issued01.09.2019en_US
dc.identifier.issn1303-6149
dc.identifier.issn1300-0098
dc.identifier.urihttps://doi.org/10.3906/mat-1810-97
dc.identifier.urihttps://hdl.handle.net/20.500.12573/662
dc.description.abstractIn this paper, we consider existence criteria of three positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales. To show our main results, we apply the well-known Leggett-Williams fixed point theorem. Moreover, we present some results for the existence of single and multiple positive solutions for boundary value problems on time scales, by applying fixed point theorems in cones. The conditions we used in the paper are different from those in [Dogan A. On the existence of positive solutions for the one-dimensional p-Laplacian boundary value problems on time scales. Dynam Syst Appl 2015; 24: 295-304].en_US
dc.language.isoengen_US
dc.publisherSCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK, ATATURK BULVARI NO 221, KAVAKLIDERE, TR-06100 ANKARA, TURKEYen_US
dc.relation.isversionof10.3906/mat-1810-97en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectfixed point theoremen_US
dc.subjectpositive solutionsen_US
dc.subjectdynamic equationen_US
dc.subjectTime scalesen_US
dc.titleSolutions to nonlinear second-order three-point boundary value problems of dynamic equations on time scalesen_US
dc.typearticleen_US
dc.contributor.departmentAGÜ, Mühendislik Fakültesi, Bilgisayar Mühendisliği Bölümüen_US
dc.identifier.volumeVolume: 43en_US
dc.identifier.issue3en_US
dc.identifier.startpage1276en_US
dc.identifier.endpage1295en_US
dc.relation.journalTURKISH JOURNAL OF MATHEMATICSen_US
dc.relation.publicationcategoryMakale - Ulusal - Editör Denetimli Dergien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record